# SDR NWAA071713247

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 44,114 hours, 19,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY POWER SUPPLY UNIT BATTERY PACK READS ZERO VOLTS.  REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PACK, OP CHECKS GOOD.
